Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed with hepatitis A, have pain at the end of sternum with a feeling of obstruction. Serious?

hi! iam 22 year old male i was recently diagnosed with hepatitis A a month back during the treatment i didnt get much rest due to my examination and stress while i took my medication as scheduled i was also supposed to visit my physician but i dnt because i felt well i also had been open oen foods i was not supposed to eat..A week since i got sick i developed this sharp pain just where the sternum ends it felt as if some obstruction or as if i have eaten some rock and its stuck in there i get this feeling every time i eat! i quite discomforting and makes me restless! can u plz tell is it something serious?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
The pain at the lower of the sternum may be due to hepatitis or acid peptic disease.
Prilosec or zantac may be taken for relief.
There is no treatment for hepatitis A. It is self limiting and will resolve with 4-8 weeks. You can take liver supportive medications like milk thistle/silymarin.
I hope that answers your question.
Answered: Fri, 8 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor